News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Possible interactions of meds


 sshadowss - Mon Feb 14, 2005 1:10 am

these are the meds i am on:
glucophage: 1000 mg bid
aldactone: 50mg bid
lipitor: 40mg qam
levoxyl: 100mcg qam
glipizide: 5mg bid
simethicone: 80mg chew bid
vitamin e: 400iu qd
multivitamin: 1 tab qd
beconase: 2sprays qhs
acetamin: 500mg 2tab @8hr for pain prn
prometrium: 300mg qhs
PSYCHOLOGICAL----
luvox: 100mg 3tabs qam
benadryl: 25mg 2tab qhs
lorazepam: .5mg qhs
benztropine: 1 mg bid
lithium carbonate: 300mg 1 tab qam 3 tabs qhs
concerta: 54mg qam
abilify: 5mg qam
revia: 50mg qam
trilafon: 4mg upto 3x's day prn..

I just started the trilafon a month ago. about a week ago i started getting the shakes...but they are more on inside than out..on outside they are only noticeable by people like if i were shivering from cold but its shaking on the inside that seems to get real bad and then shows up outside. could this be from the trilafon? or an interaction between meds?? Thank you.
 Theresa Jones, RN - Thu Feb 17, 2005 8:03 am

User avatar Hi sshadowss,
Some of the medications you have listed (for example, possibly, benadryl, lorazepam, simethicone etc) can interact with trilafon. Tremors, restlessness, dizziness among a long list of others are all possible side effects from this particular drug. I would suggest you notify your physician and alert him/her to your symptoms.
Sincerely,
Rntdj
 sshadowss - Tue Feb 22, 2005 12:41 pm

rntdj: thank you. I will. I was told though that the symptoms should have come on earlier and that it was all in my head?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here